Miroslav Englis's papers

Reprints/files of papers that have already appeared can be obtained from the author.

  1. M. Englis: A note on Toeplitz operators on Bergman spaces, Comm. Math. Univ. Carolinae 29 (1988) 217 -- 219.
  2. M. Englis: Some density theorems for Toeplitz operators on Bergman spaces, Czech. Math. Journal 40 (1990), 491--502.
  3. M. Englis: A class of weighted composition operators on $H^2$, Cas. Pest. Mat. 115 (1990), 405--423.
  4. M. Englis: Density of algebras generated by Toeplitz operators on Bergman spaces, Ark. Mat. 30 (1992), 227--243.
  5. M. Englis: Toeplitz operators on Cartan domains essentially commute with a bilateral shift, Proceedings Amer. Math. Soc. 117 (1993), 365--368.
  6. M. Englis: Functions invariant under the Berezin transform, J. Funct. Anal. 121 (1994), 233--254.
  7. M. Englis: Toeplitz operators and the Berezin transform on $H^2$, Linear Alg. Appl. 223/224 (1995), 171--204.
  8. M. Englis: Berezin transform and the Laplace-Beltrami operator, Algebra i Analiz 7 (1995), 176--195; translation in St. Petersburg Math. J. 7 (1996), 633--647.
  9. M. Englis: Asymptotics of reproducing kernels on a plane domain, Proc. Amer. Math. Soc. 123 (1995), 3157--3160.
  10. M. Englis, J. Peetre: On the correspondence principle for the quantized annulus, Math. Scand. 78(1996), 183--206.
  11. M. Englis: Asymptotics of the Berezin transform and quantization on planar domains, Duke Math. J. 79 (1995), 57--76.
  12. M. Englis: Berezin quantization and reproducing kernels on complex domains, Trans. Amer. Math. Soc. 348 (1996), 411--479.
  13. M. Englis, J. Peetre: A Green's function for the annulus, Annali di Math. Pura Appl. (IV) 171 (1996), 313--377.
  14. M. Englis, J. Peetre: Covariant differential operators and Green functions, Ann. Polon. Math. LXVI (1997), 77--103.
  15. M. Englis, J. Peetre: Covariant Cauchy-Riemann operators and higher Laplacians on Kaehler manifolds, J. reine angew. Math. 478 (1996), 17--56.
  16. M. Englis, J. Peetre: Green's functions for powers of the invariant Laplacian, Canadian J. Math. 50 (1998), 40-73.
  17. M. Englis: A Loewner-type lemma for weighted biharmonic operators, Pacific J. Math. 179 (1997), 343--353.
  18. M. Englis: Asymptotic behaviour of reproducing kernels of weighted Bergman spaces, Trans. Amer. Math. Soc. 349 (1997), 3717--3735.
  19. M. Englis: Invariant operators and the Berezin transform on Cartan domains, Math. Nachrichten 195 (1998), 61-75.
  20. M. Englis: Weighted biharmonic Green functions for rational weights, Glasgow Math. J. 41 (1999), 239-269.
  21. M. Englis: Asymptotic behaviour of reproducing kernels, Berezin quantization and mean-value theorems. In: S. Saitoh, D. Alpay, J.A. Ball, T. Ohsawa (editors), Reproducing kernels and their applications, pp. 53--64. Proceedings of the 1997 ISAAC International Congress at the University of Delaware, International Society for Analysis, Applications and Computation, Vol. 3. Kluwer Acad. Publ., Dordrecht, 1999.
  22. M. Englis: A mean value theorem on bounded symmetric domains, Proc. Amer. Math. Soc. 127 (1999), 3259-3268.
  23. M. Englis: Compact Toeplitz operators via the Berezin transform on bounded symmetric domains, Integral Eq. Oper. Theory 33 (1999), 426-455; ERRATUM, ibid. 34 (1999), 500-501.
  24. M. Englis: A Forelli-Rudin construction and asymptotics of weighted Bergman kernels, J. Funct. Anal. 177 (2000), 257--281.
  25. M. Englis: The asymptotics of a Laplace integral on a Kaehler manifold, J. reine angew. Math. 528 (2000), 1-39.
  26. M. Englis: Zeroes of the Bergman kernel of Hartogs domains, Comm. Math. Univ. Carolinae 41 (2000), 199-202.
  27. M. Englis, J. Peetre: Green functions and eigenfunction expansions for the square of the Laplace-Beltrami operator on plane domains, Ann. Mat. Pura Appl. 181 (2002), 463-500.
  28. C. Ambrozie, M. Englis, V. Muller: Operator tuples and analytic models over general domains in C^n, J. Oper. Theory 47 (2002), 287-302. (See also my talk at the Workshop in Nemecka, September 1999: dvi, ps, pdf.)
  29. M. Englis, S.C. Hille, J. Peetre, H. Rosengren, G. Zhang: A new kind of Hankel-Toeplitz type operator, Arab J. Math. Sci. 6 (2000), 49--80. - master copy.
  30. J. Arazy, M. Englis: Iterates and the boundary behaviour of the Berezin transform, Ann. Inst. Fourier (Grenoble) 51 (2001), 1101--1133.
  31. M. Englis: Pseudolocal estimates for $\overline\partial$ on general pseudoconvex domains, Indiana Univ. Math. J. 50 (2001), 1593--1607. ERRATUM (sent to the journal in 2004, but apparently never printed): dvi, ps, pdf.
  32. M. Englis: Weighted Bergman kernels and quantization, Comm. Math. Phys. 227 (2002), 211-241. [Also appeared as Erwin Schroedinger Intitute (Wien) preprint no. 932.] (See also my talk at the Hayama Symposium on Several Complex Variables 2002 - dvi, ps, pdf.)
  33. M. Englis: Green functions for powers of the Laplace-Beltrami operator. In: M. Cwikel, M. Englis, A. Kufner, L.-E. Persson, G. Sparr (editors), Function spaces, interpolation theory and related topics (Lund, 2000), pp. 285--309. Walter de Gruyter, Berlin-New York, 2002.
  34. J. Arazy, M. Englis: Analytic models for commuting operator tuples on bounded symmetric domains, Trans. Amer. Math. Soc. 355 (2003), 837-864.
  35. M. Englis: A no-go theorem for nonlinear canonical quantization, Comm. Theor. Phys. 37 (2002), 287--288.
  36. S.T. Ali, M. Englis: Quantization methods: a guide for physicists and analysts, Rev. Math. Phys. 17 (2005), 391-490.
  37. M. Englis, D. Lukkassen, J. Peetre, L.-E. Persson: On the formula of Jacques-Louis Lions for reproducing kernels of harmonic and other functions, J. reine angew. Math. 570 (2004), 89--129.
  38. M. Englis: A review of (Berezin and other) quantization methods. In: J.-P. Gazeau, R. Kerner, J.-P. Antoine, S. Metens, J.-Y. Thibon (editors), GROUP 24 --- Physical and Mathematical Aspects of Symmetries (Paris, 2002), pp. 73--80. Conference Series 173, IOP Publishing, Bristol-Philadelphia, 2003.
  39. M. Englis: Some problems in operator theory on bounded symmetric domains. In: Representations of Lie groups, harmonic analysis on homogeneous spaces and quantization (G. van Dijk and V.F. Molchanov, eds.) (Leiden, 2002), Acta Appl. Math. 81 (2004), 51--71.
  40. M. Englis, T. Haenninen, J. Taskinen: Minimal $L^\infty$-type spaces on strictly pseudoconvex domains on which the Bergman projection is continuous, Houst. J. Math. 32 (2006), 253--275.
  41. M. Englis: Berezin-Toeplitz quantization and invariant symbolic calculi, Lett. Math. Phys. 65 (2003), 59--74.
  42. M. Englis: Berezin-Toeplitz quantization on the Schwartz space of bounded symmetric domains, J. Lie Theory 15 (2005), 27--50.
  43. M. Englis: Operator models and Arveson's curvature invariant. In: K. Jarosz and A. Soltysiak (editors), Topological Algebras, their Applications, and Related Topics (Bedlewo, 2003), Banach Center Publications 67, PAN, Warszawa 2005, pp. 171--183.
  44. M. Englis: Some variations on the Berezin quantization method. In: J. Govaerts, M.N. Hounkonnou, A.M. Msezane (editors), Proceedings of the Third Workshop on Contemporary Problems in Mathematical Physics (CoProMaPh3, Cotonou, Benin, November 2003), World Scientific, Singapore, 2004, pp. 450--464.
  45. M. Englis, G. Zhang: On the Faraut-Koranyi hypergeometric functions in rank two, Ann. Inst. Fourier (Grenoble) 54 (2004), 1855--1875.
  46. S.T. Ali, M. Englis, J.-P. Gazeau: Vector coherent states from Plancherel's theorem, Clifford algebras and matrix domains. J. Phys. A: Math. Gen. 37 (2004), 6067 - 6089.
  47. M. Englis: A characterization of symmetric domains, J. Math. Kyoto Univ. 46 (2006), 123--146.
  48. J. Bonet, M. Englis, J. Taskinen: Weighted L-infinity-estimates for Bergman projections, Studia Math. 171 (2005), 67--92.
  49. M. Englis, G. Zhang: On a generalized Forelli-Rudin construction, Complex Variables Ellipt. Eqs. 51 (2006), 277--294.
  50. M. Englis, G. Zhang: On the derivatives of the Berezin transform, Proc. Amer. Math. Soc. 134 (2006), 2285--2294.
  51. M. Englis: Qp-spaces: generalizations to bounded symmetric domains. In: Complex Analysis and its Applications (Y. Wang, S. Wu, H. Wulan and L. Yang, editors), proceedings of the 13th ICFIDCAA (Shantou, 2005), World Scientific, 2006, pp. 53--71.
  52. M. Englis: Berezin and Berezin-Toeplitz quantizations for general function spaces. Rev. Mat. Complut. 19 (2006), 385--430.
  53. S.-T. Ali, M. Englis: Berezin-Toeplitz quantization over matrix domains, to appear in: Contributions in Mathematical Physics. A tribute to Gerard G. Emch (S. Twareque Ali and Kalyan B. Sinha, editors), Hindustany Book Agency, New Delhi, 2007 (xviii + 217 pages), pp. 1--36.
  54. M. Englis: Toeplitz operators and group representations, J. Fourier Anal. Appl. 13 (2007), 243--265.
  55. M. Englis: Berezin transforms on pluriharmonic Bergman spaces, Trans. Amer. Math. Soc. 361 (2009), 1173-1188. (See also my talks at Leipzig/Hayama 2005: dvi, ps, pdf.)
  56. M.Englis: Weighted Bergman kernels and balanced metrics, RIMS Kokyuroku 1487 (2006), 40--54.
  57. M. Englis, J. Taskinen: Deformation quantization and Borel's theorem in locally convex spaces, Studia Math. 180 (2007), 77--93.
  58. M. Englis: Toeplitz operators and localization operators, Trans. Amer. Math. Soc. 361 (2009), 1039-1052.
  59. M. Englis: Toeplitz operators and weighted Bergman kernels, J. Funct. Anal. 255 (2008), 1419--1457.
  60. S. Twareque Ali, M. Englis: A matrix-valued Berezin-Toeplitz quantization, J. Math. Phys. 48 (2007), 053504, 14 pp.
  61. J. Arazy, M. Englis: Qp-spaces on bounded symmetric domains, J. Funct. Spaces Appl. 6 (2008), 205--240.
  62. J. Arazy, M. Englis, W. Kaup: Holomorphic retractions and boundary Berezin transforms, Ann. Inst. Fourier (Grenoble) 59 (2009), 641-657.
  63. M. Englis: Singular Berezin transforms, Compl. Anal. Oper. Theory 1 (2007), 533--548.
  64. M. Englis: Boundary behaviour of the Bergman invariant and related quantities, Monatsh. Math. 154 (2008), 19-37.
  65. M. Englis, K. Guo, G. Zhang: Toeplitz and Hankel operators and Dixmier traces on the unit ball of Cn, Proc. Amer. Math. Soc. 137 (2009), 3669--3678.
  66. M. Englis, G. Zhang: Ramadanov conjecture and line bundles over compact Hermitian symmetric spaces, Math. Z. 264 (2010), 901--912.
  67. M. Englis, R. Otahalova: Covariant derivatives of the Berezin transform, Trans. Amer. Math. Soc. 363 (2011), 5111--5129.
  68. M. Englis: Weighted Bergman kernels for logarithmic weights, Pure Appl. Math. Quarterly (Kohn special issue) 6 (2010), 781--813.
  69. M. Englis, R. Rochberg: The Dixmier trace of Hankel operators on the Bergman space, J. Funct. Anal. 257 (2009), 1445--1479.
  70. M. Englis, H. Upmeier: Toeplitz quantization and asymptotic expansions for real bounded symmetric domains, Math. Z. 268 (2011), 931--967.
  71. M. Englis, H. Upmeier: Toeplitz quantization and asymptotic expansions: geometric construction, SIGMA 5 (2009), 021, 30 pages.
  72. M. Englis, G. Zhang: Hankel operators and the Dixmier trace on strictly pseudoconvex domains, Docum. Math. 15 (2010), 601--622.
  73. M. Englis: Berezin transform on the harmonic Fock space, J. Math. Anal. Appl. 367 (2010), 75--97.
  74. M. Englis: Analytic continuation of weighted Bergman kernels, J. Math. Pures Appl. 94 (2010), 622--650.
  75. M. Englis, H. Upmeier: Toeplitz quantization and asymptotic expansions: Peter-Weyl decomposition, Integ. Eqs. Oper. Theory 68 (2010), 427--449.
  76. M. Englis, H. Upmeier: Real Berezin transform and asymptotic expansion for symmetric spaces of compact and non-compact type, in: Recent Progress in Operator Theory and Its Applications (J.A. Ball, R.E. Curto, S.M. Grudsky, J.W. Helton, R. Quiroga-Barranco, N.L. Vasilevski, editors), pp. 97-114, Operator Theory: Advances and Applications vol. 220, Birkh\"auser, Basel - Dordrecht - Heidelberg - Boston - New York, 2010.
  77. H. Bommier-Hato, M. Englis, E.-H. Youssfi: Bergman-type projections on generalized Fock spaces, J. Math. Anal. Appl. 389 (2012), 1086--1104.
  78. S.-T. Ali, M. Englis: Wigner transform and pseudodifferential operators on symmetric spaces of non-compact type, J. Phys. A: Math. Theor. 44 (2011), 215206 (17 pp).
  79. H. Bommier-Hato, M. Englis, E.-H. Youssfi: Dixmier trace and the Fock space, Bull. Sci. Math. 138 (2014), 199--224.
  80. M. Englis: Boundary singularity of Poisson and harmonic Bergman kernels, J. Math. Anal. Appl. 429 (2015), 233--272.
  81. M. Englis: An excursion into Berezin-Toeplitz quantization and related topics, in: Quantization, PDEs, and Geometry (D. Bahns, W. Bauer, I. Witt, editors), pp. 69--115, Operator Theory Advances and Applications 251, Birkh\"auser, 2016.
  82. M. Englis, H. Upmeier: Asymptotic expansions for Toeplitz operators on symmetric spaces of general type, Trans. Amer. Math. Soc. 367 (2015), 423--476.
  83. H. Bommier-Hato, M. Englis, E.-H. Youssfi: Dixmier classes on generalized Segal-Bargmann-Fock spaces, J. Func. Anal. 266 (2014), 2096--2124.
  84. H. Bommier-Hato, M. Englis, E.-H. Youssfi: Analytic continuation of Toeplitz operators, J. Geom. Anal. 25 (2015), 2323--2359.
  85. M. Englis, J. Eschmeier: Geometric Arveson-Douglas conjecture, Adv. Math. 274 (2015), 606--630.
  86. S.-T. Ali, M. Englis: Hermite polynomials and quasi-classical asymptotics, J. Math. Phys. 55 (2014), 042102.
  87. M. Englis, K. Falk, B. Iochum: Spectral triples and Toeplitz operators, J. Noncomm. Geom. 9 (2015), 1041--1076.
  88. M. Englis, H. Xu: Forelli-Rudin construction and asymptotic expansion of Szeg\"o kernel on Reinhardt domains, Osaka J. Math. 52 (2015), 905--929.
  89. H. Bommier-Hato, M. Englis, E.-H. Youssfi: Bergman kernels, TYZ expansions and Hankel operators on the Kepler manifold, J. Funct. Anal. 271 (2016), 264--288.
  90. S.-T. Ali, M. Englis: Orthogonal polynomials, Laguerre Fock space and quasi-classical asymptotics, J. Math. Phys. 56 (2015), 072109.
  91. M. Englis: High-power asymptotics of some weighted harmonic Bergman kernels, J. Funct. Anal. 271 (2016), 1243--1261.
  92. M. Englis: Sobolev spaces on bounded symmetric domains, Complex Vars. Ellipt. Eqs. 60 (2015), 1712--1726.
  93. M. Englis: Hankel operators and the Dixmier trace on the Hardy space, J. London Math. Soc. 94 (2016), 337--356.
  94. S.H.H. Chowdhury, S.-T. Ali, M. Englis: Noncommutative coherent states and related aspects of Berezin-Toeplitz quantization, J. Phys. A: Math. Theor. 50 (2017), 195203 (19 pp.).
  95. M. Englis, G. Zhang: Toeplitz operators on higher Cauchy-Riemann spaces, Documenta Math. 22 (2017), 1081--1116.
  96. M. Englis, H. Upmeier: Reproducing kernel functions and asymptotic expansions on Jordan-Kepler manifolds, submitted. pdf.
  97. M. Englis: Uniqueness of smooth radial balanced metrics on the disc, submitted. pdf.
  98. M. Englis, H. Xu: Higher Laplace-Beltrami operators on bounded symmetric domains, submitted. pdf.